# SDR 277847

- Difficulty date: May 8, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727-200
- Aircraft serial: 19908
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 323636
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, EXPERIENCED A LOSS OF HYDRAULIC FLUID ON (B) SYSTEM.  AN EMERGENCY LANDING WAS INITIATED AND THE AIRCRAFT LANDED, WITHOUT INCIDENT.  REMOVED AND REPLACED B SYSTEM HYDRAULIC PUMP.
